MAUDE Adverse Event Report: STORZ MEDICAL AG MODULITH SLX-F2 180MM (25K) LITHOTRIPTOR; LITHOTRIPTOR,

STORZ MEDICAL AG MODULITH SLX-F2 180MM (25K) LITHOTRIPTOR; LITHOTRIPTOR,
Model Number 25000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Rupture (2208)
Date of Event 04/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Treatment was of bilateral renal stones; 2600 shocks given to the left side and 1700 shocks given to the right side, both sides to a max power level of 6.Treatment was finished as a result of stone fragmentation, so no further treatment will be necessary.Device was tested onsite on april 6, 2021 and was found to be operational in accordance with karl storz service manual, and was returned to the customer for use.There were no issues reported with the equipment at the time of treatment, and the equipment has been utilized to perform treatments approximately 6 times since this reported incident.
 
Event or Problem Description
The customer reported that a patient was diagnosed with a ruptured kidney following eswl treatment on (b)(6) 2021 and was admitted to the hospital later that day.Patient was given 1 unit of blood in the er and has subsequently been given 2 more in icu.Hemoglobin is now stable at 7 for over 24 hrs and has been discharged from icu, but remains hospitalized for further evaluation.Patient is expected to fully recover.

Brand Name
MODULITH SLX-F2 180MM (25K) LITHOTRIPTOR
Common Device Name
LITHOTRIPTOR,
Manufacturer (Section D)
STORZ MEDICAL AG
lohstampfestrasse 8
tägerwilen, 8274
SZ  8274
MDR Report Key11682500
Report Number9613347-2021-00038
Device Sequence Number2999022
Product Code LNS
UDI-Device Identifier07630039100230
UDI-Public7630039100230
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K072788
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25000
Device Catalogue Number25000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2021
Initial Report FDA Received Date04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age86 YR